Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with chronic heart disease, have excessive bloating, metallic taste. Any thoughts?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
My dad has chronic heart disease and on numerour meds.
Has had excessive bloating and a metallic taste in his mouth - the doctor sent him away with powers for constipation - he is not constipated! Can you let me have your thoughts?
Posted Sun, 26 May 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 35 minutes later

Thanks for writing in

The symptoms you have mentioned point to dyspepsia and/or collitis

It can also be induced by medications

It would be better if you give him a good antacid and a probiotic

Consitpation medicines for a cardiac patient are always helpful as they reduce physical strain while defecating

Hope this helps
Do write back in case of concern
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor